Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 48, NWS Des Moines, IA

April 25, 2008Hamilton County, Webster County, Iowa

NWS Des Moines, IA issued this river flood warning at Apr 25, 2008, 7:09 AM CDT for Hamilton County, Webster County, Iowa. It took effect at Apr 26, 2008, 1:51 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 25, 2008, 7:09 AM CDT (12:09 UTC)
In effect from
Apr 26, 2008, 1:51 AM CDT
Expired
Apr 25, 2008, 9:00 PM CDT
In force
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Hamilton County, IA, Webster County, IA

The radar

The Des Moines radar (KDMX), 77 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Boone River near Webster City (WBCI4).

Action stage
9 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05481000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 251209
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
709 AM CDT FRI APR 25 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE BOONE RIVER...

IAC079-187-261209-
/O.NEW.KDMX.FL.W.0048.080426T1115Z-080429T0320Z/
/WBCI4.1.ER.080426T1115Z.080427T1200Z.080428T0320Z.NO/
709 AM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOONE RIVER NEAR WEBSTER CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  6:00 AM FRIDAY THE STAGE WAS 8.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 13.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.

$$
2 follow-up statements
000 
WGUS83 KDMX 251638
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1138 AM CDT FRI APR 25 2008

...A FLOOD WARNING CONTINUES FOR THE BOONE RIVER...EAST FORK DES 
MOINES RIVER...NORTH RIVER...RACCOON RIVER...SHELL ROCK RIVER...SOUTH
SKUNK RIVER...WEST FORK CEDAR RIVER...WINNEBAGO RIVER...

IAC153-261638-
/O.EXT.KDMX.FL.W.0053.080427T0000Z-000000T0000Z/
/DMWI4.1.ER.080427T0000Z.080428T0000Z.000000T0000Z.NO/
1138 AM CDT FRI APR 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES HIGHWAY 28.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11:00 AM FRIDAY THE STAGE WAS 26.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 34.3 FEET BY SUNDAY EVENING.


$$

IAC013-017-023-261637-
/O.EXT.KDMX.FL.W.0050.080425T2145Z-080429T2100Z/
/SHRI4.2.ER.080425T2145Z.080427T0000Z.080428T2100Z.NO/
1138 AM CDT FRI APR 25 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE SHELL ROCK RIVER AT SHELL ROCK.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 10:45 AM FRIDAY THE STAGE WAS 11.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.0 FEET BY SATURDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.

$$

IAC079-187-261637-
/O.EXT.KDMX.FL.W.0048.080426T0651Z-080429T0748Z/
/WBCI4.1.ER.080426T0651Z.080427T1200Z.080428T0748Z.NO/
1138 AM CDT FRI APR 25 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE BOONE RIVER NEAR WEBSTER CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11:00 AM FRIDAY THE STAGE WAS 9.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT SATURDAY AND 
  CONTINUE TO RISE TO NEAR 14.0 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.

$$

IAC091-109-261637-
/O.EXT.KDMX.FL.W.0047.080426T0712Z-000000T0000Z/
/AGNI4.1.ER.080426T0712Z.080428T0600Z.000000T0000Z.NO/
1138 AM CDT FRI APR 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11:00 AM FRIDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT SATURDAY AND 
  CONTINUE TO RISE TO NEAR 16.5 FEET BY EARLY MONDAY MORNING.


$$

IAC121-181-261637-
/O.EXT.KDMX.FL.W.0055.080426T0436Z-080429T0142Z/
/NRWI4.1.ER.080426T0436Z.080427T0000Z.080428T0142Z.NO/
1138 AM CDT FRI APR 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT NORWALK.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY NIGHT AND CONTINUE TO 
  RISE TO NEAR 20.0 FEET BY SATURDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY EVENING.


$$

IAC033-067-195-261637-
/O.EXT.KDMX.FL.W.0043.080425T1851Z-080429T0900Z/
/MCWI4.1.ER.080425T1851Z.080426T1200Z.080428T0900Z.NO/
1138 AM CDT FRI APR 25 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE WINNEBAGO RIVER AT MASON CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 11:30 AM FRIDAY THE STAGE WAS 6.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 8.2 FEET BY SATURDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY MORNING.

$$

IAC013-023-261637-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-080501T1030Z/
/FNHI4.1.ER.080425T1307Z.080427T1800Z.080430T1030Z.NO/
1138 AM CDT FRI APR 25 2008

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 10:45 AM FRIDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.

$$

IAC123-261637-
/O.CON.KDMX.FL.W.0056.000000T0000Z-000000T0000Z/
/OOAI4.1.ER.080425T1159Z.080427T0600Z.000000T0000Z.NO/
1138 AM CDT FRI APR 25 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 10:30 AM FRIDAY THE STAGE WAS 19.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY 
  FRIDAY EVENING THEN BEGIN FALLING.


$$
000 
WGUS83 KDMX 260200
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
900 PM CDT FRI APR 25 2008

...THE FLOOD WARNING FOR THE BOONE RIVER...DES MOINES RIVER...NORTH 
RACCOON RIVER...RACCOON RIVER HAS BEEN CANCELLED...

IAC153-260230-
/O.CAN.KDMX.FL.W.0058.000000T0000Z-080501T1840Z/
/DESI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
900 PM CDT FRI APR 25 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE DES MOINES RIVER AT DES MOINES SE 6TH.
* AT 8 PM FRIDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* THE RIVER IS FORECAST TO RISE NEAR 23.3 FEET BY AROUND MIDNIGHT
  SATURDAY NIGHT. NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL
  IOWA THROUGH THE WEEKEND...ALLOWING TIME FOR THE RIVER TO RECEDE. 
  THEREFORE...THE RIVER IS NOT EXPECTED TO REACH FLOOD STAGE AND THE 
  FLOOD WARNING HAS BEEN CANCELLED.

$$

IAC049-153-260230-
/O.CAN.KDMX.FL.W.0059.000000T0000Z-080430T1239Z/
/VNMI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
900 PM CDT FRI APR 25 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE RACCOON RIVER AT VAN METER.
* AT 8 PM FRIDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER IS FORECAST TO RISE NEAR 11.5 FEET BY EARLY SUNDAY 
  MORNING. NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL IOWA 
  THROUGH THE WEEKEND...WHICH WILL ALLOW TIME FOR THE RIVER TO RECEDE
  AND NOT REACH FLOOD STAGE. THEREFORE...THE FLOOD WARNING HAS BEEN
  CANCELLED.

$$

IAC153-260230-
/O.CAN.KDMX.FL.W.0054.000000T0000Z-080501T2103Z/
/DEMI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
900 PM CDT FRI APR 25 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE RACCOON RIVER AT DES MOINES FLEUR DR.
* AT 7 PM FRIDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER IS FORECAST TO RISE NEAR 11.7 FEET BY SATURDAY EVENING. 
  NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL IOWA THROUGH THE
  WEEKEND...WHICH WILL ALLOW TIME FOR THE RIVER TO RECEDE AND NOT
  REACH FLOOD STAGE. THEREFORE...THE FLOOD WARNING HAS BEEN 
  CANCELLED.

$$

IAC079-187-260230-
/O.CAN.KDMX.FL.W.0048.000000T0000Z-080429T0748Z/
/WBCI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
900 PM CDT FRI APR 25 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE BOONE RIVER NEAR WEBSTER CITY.
* AT 8 PM FRIDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER IS FORECAST TO RISE NEAR 11.3 FEET BY SATURDAY EVENING. 
  NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL IOWA THROUGH THE
  WEEKEND...WHICH WILL ALLOW TIME FOR THE RIVER TO RECEDE AND NOT
  REACH FLOOD STAGE. THEREFORE...THE FLOOD WARNING HAS BEEN 
  CANCELLED.

$$

IAC049-260230-
/O.CAN.KDMX.FL.W.0052.000000T0000Z-080430T1737Z/
/PROI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
900 PM CDT FRI APR 25 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE NORTH RACCOON RIVER NEAR PERRY.
* AT 8 PM FRIDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER IS FORECAST TO RISE NEAR 14.5 FEET BY EARLY SATURDAY
  AFTERNOON. NO ADDITIONAL HEAVY RAIN IS FORECAST OVER CENTRAL IOWA 
  THROUGH THE WEEKEND...WHICH WILL ALLOW TIME FOR THE RIVER TO RECEDE
  AND NOT REACH FLOOD STAGE. THEREFORE...THE FLOOD WARNING HAS BEEN
  CANCELLED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Apr 25, 6:44 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 25, 6:44 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
644 AM CDT FRI APR 25 2008

UPDATED AVIATION DISCUSSION

.SHORT TERM /TODAY/...
STRONG LOW PRESSURE SYSTEM BOTH AT THE SURFACE AND ALOFT TO MOVE
OVER THE AREA TODAY. AS OF 2 AM...THE SFC LOW WAS IN CENTRAL
KANSAS AND POISED TO MOVE NORTHEAST ALONG FRONTAL BOUNDARY
EXTENDING NORTHEAST THROUGH WESTERN IOWA AND SOUTHEAST MINNESOTA.
WARM AND MOIST AIRMASS AHEAD OF THE LOW ACROSS MUCH OF CENTRAL AND
EASTERN IOWA...BUT ALREADY COOLING OFF TO THE NW WITH KEST ALREADY
DOWN TO 43 DEGREES AND A NORTH WIND GUSTING TO 35 MPH. EARLIER
CONVECTIVE COMPLEX EXITING NORTHEAST IOWA...BUT A LARGER MCS MOVING
INTO SW IOWA WITH MANY WARNINGS BEING ISSUED UPSTREAM. SVR TSTM
THREAT WILL CONTINUE EARLY THIS MORNING ACROSS SOUTHERN IA AS MUCAPES
REMAIN AROUND 1000 J/KG AND BULK SHEAR SUPPORTIVE OF STORM
ORGANIZATION. SFC LOW WILL MOVE RAPIDLY INTO NRN IA BY MIDDAY WITH
COLD FRONT SWEEPING EAST...AND LIKELY OUT OF CENTRAL IA BY MID
AFTERNOON. THUNDERSTORMS WILL CONTINUE AHEAD OF SFC LOW AND COLD
FRONT...BUT DRY SLOT WILL MOVE RAPIDLY UP THROUGH CENTRAL IA DURING
THE MORNING. DEFORMATION ZONE RAIN WILL OCCUR OVER NW IA WHERE
TEMPERATURES WILL BE FALLING INTO THE 30S. WILL HAVE TO WATCH THIS
AREA CAREFULLY FOR THE POTENTIAL OF LIGHT SNOW ACCUMULATIONS.
OTHERWISE...TEMPERATURES WILL FALL DRAMATICALLY BEHIND THE COLD
FRONT WITH SOME PLACES IN CENTRAL IA SOME 20 DEGREES COLDER AT
SUPPER TIME THAN AT BREAKFAST TODAY. WINDS WILL ALSO PICK UP BEHIND
THE FRONT AND COULD BE FLIRTING WITH ADVISORY CRITERIA. FLASH FLOOD
THREAT STILL THERE AS LONG AS THUNDERSTORMS IN THE FORECAST...THOUGH
THE NW EXTENT OF THE WATCH MAY NOT HAVE THE BEST CHANCES FOR
REALIZING FLOODING.

.LONG TERM /TONIGHT-THURSDAY/...
WILL DEAL WITH SOME WRAP AROUND PRECIP ACROSS THE NORTH EARLY
TONIGHT...WHICH WILL LIKELY FALL AS SNOW. BUT...WITH ONLY LIGHT
QPF EXPECTED...ANY SNOW ACCUMULATIONS SHOULD BE LIGHT. TREND IN
THE FORECAST WAS TO COOL TEMPS A BIT MORE OVER THE WEEKEND AND
INCREASE POPS FOR SATURDAY NIGHT. MODELS CONTINUE TO COME FARTHER
SOUTH WITH UPPER LEVEL SHORTWAVE AND A BIT STRONGER ON THE SFC
CYCLONGENESIS SOMEWHERE IN THE VICINTY OF NORTHERN MISSOURI. MODEL
CROSS SECTIONS PRETTY EMPHATIC WITH STRONG LIFT OVER CENTAL AND
SOUTHERN IA IN DEF ZONE. THIS HAS ME A BIT WORRIED WITH MUCH OF
THE SOUNDINGS BELOW ZERO UNTIL THE VERY LOWEST 25 TO 50 MB. WILL
CONTINUE TO ERR ON THE SIDE OF CLIMATOLOGY AND KEEP PRECIP MAINLY
LIQUID. BUT THIS DOES BEAR WATCHING. SUNDAY WILL BE THE COOLEST DAY
IN THE WAKE OF THIS SYSTEM WITH TEMPS 15 TO 20 DEGREES BELOW
NORMAL...AND THE POTENTIAL FOR SCATTERED SHOWERS...AND POSSIBLY SOME
THUNDER AND GRAUPEL. MADE NO CHANGES AND DID NOT HAVE A CHANCE TO
LOOK AT MUCH BEYOND MONDAY.

&&

.AVIATION...25/12Z
SHOWERS AND THUNDERSTORMS ALONG WITH IFR CONDITIONS WILL CONTINUE
FOR THE EASTERN SITES THROUGH MID TO LATE MORNING. PRECIP ENDS BY
17Z...BUT LOW CEILINGS AND GUSTY W TO NW WINDS WILL AFFECT TAF SITES
THROUGH EARLY TONIGHT. CEILINGS WILL LIKELY BECOME MVFR FOR NORTHERN
SITES...WHILE SOUTHERN SITES GRADUALLY CLEAR OUT AFTER 06Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAIR-ADAMS-APPANOOSE-
AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS-
CERRO GORDO-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-EMMET-FRANKLIN-
GREENE-GRUNDY-GUTHRIE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-
KOSSUTH-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO-
POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-
WAPELLO-WARREN-WAYNE-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

&&

PUBLIC...MOYER
AVIATION...MOYER
Hazardous weather outlook, Apr 25, 5:56 AM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
556 AM CDT FRI APR 25 2008

IAZ004>007-015>017-023>027-033>037-044>048-057>060-070>073-
081>083-092>094-261100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER-
HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-
GUTHRIE-DALLAS-POLK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-
TAYLOR-RINGGOLD-DECATUR-
556 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING. AN ISOLATED
SEVERE THUNDERSTORM PRODUCING HAIL UP TO THE SIZE OF A PENNY IS
POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA DUE TO HEAVY RAIN
FROM THUNDERSTORMS FALLING ON ALREADY SATURATED GROUND CONDITIONS.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS WILL RETURN NEXT WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ028-038-039-049-050-061-062-074-075-084>086-095>097-261100-
BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-MARION-
MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
556 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL OCCUR THIS MORNING. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL THE MAIN THREAT.
HOWEVER...DAMAGING WINDS AND AN ISOLATED TORNADO CANNOT BE RULED
OUT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA DUE TO HEAVY RAIN
FROM THUNDERSTORMS FALLING ON ALREADY SATURATED GROUND CONDITIONS.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS WILL RETURN NEXT WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

MOYER

In the hours before

Local storm report, Apr 25, 4:08 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
408 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     HAIL             4 S NORWALK             41.45N 93.67W
04/25/2008  E1.00 INCH       WARREN             IA   EMERGENCY MNGR

&&

BMOYER
Local storm report, Apr 25, 4:21 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
421 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 AM     HAIL             11 SSE INDIANOLA        41.20N 93.50W
04/25/2008  E1.00 INCH       WARREN             IA   FIRE DEPT/RESCUE

&&

BMOYER
Local storm report, Apr 25, 4:25 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
425 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     HAIL             5 ESE DES MOINES        41.55N 93.53W
04/25/2008  E0.88 INCH       POLK               IA   UNKNOWN

            PUBLIC REPORT THROUGH ESPOTTER

&&

BMOYER
Local storm report, Apr 25, 4:51 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
451 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 AM     FLASH FLOOD      CEDAR FALLS             42.52N 92.45W
04/25/2008                   BLACK HAWK         IA   EMERGENCY MNGR

            SANDBAGGING OPERATIONS AROUND FIRE STATION DUE TO DRY RUN
            CREEK OVERRUNNING BANKS.

&&

MRUSSELL
Local storm report, Apr 25, 6:17 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
617 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     FLASH FLOOD      1 W REINBECK            42.32N 92.62W
04/25/2008                   GRUNDY             IA   LAW ENFORCEMENT

            6 INCHES OF WATER OVER THE ROAD DUE TO FLASH FLOODING OF
            BLACK HAWK CREEK.

&&

MRUSSELL
Local storm report, Apr 25, 6:38 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
638 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      1 WNW GLADBROOK         42.19N 92.73W
04/25/2008                   TAMA               IA   LAW ENFORCEMENT

            WATER OVER 170TH STREET IN THE GLADBROOK AREA.

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:35 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene, Guthrie55 min
Apr 24, 8:16 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright44 min
Apr 24, 8:29 PM CDTSevere Thunderstorm WarningDMXBoone, Greene35 min
Apr 24, 8:35 PM CDTTornado WarningDMXFranklin, Hamilton, Hardin, Wright40 min
Apr 24, 8:47 PM CDTSevere Thunderstorm WarningDMXBoone, Greene18 min
Apr 24, 9:07 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin38 min
Apr 24, 9:17 PM CDTAreal Flood AdvisoryDMXBremer, Butler, Franklin3 hr
Apr 24, 10:56 PM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy3 hr
Apr 25, 1:59 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy3 hr
Apr 25, 2:16 AM CDTRiver Flood WarningDMXBoone, Webster5 days
Apr 25, 2:18 AM CDTSevere Thunderstorm WarningDMXAdams, Taylor42 min
Apr 25, 2:23 AM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth32 hr
Apr 25, 2:32 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass43 min
Apr 25, 2:38 AM CDTRiver Flood WarningDMXBlack Hawk, Butler65 hr
Apr 25, 2:41 AM CDTRiver Flood WarningDMXBlack Hawk5 days
Apr 25, 3:00 AM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Madison, Union45 min
Apr 25, 3:19 AM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren41 min
Apr 25, 3:47 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Warren43 min
Apr 25, 3:53 AM CDTSevere Thunderstorm WarningDMXMarion, Polk, Warren52 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion50 min
Apr 25, 4:42 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Apr 25, 4:54 AM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello40 min
Apr 25, 4:59 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek46 min
Apr 25, 5:06 AM CDTFlash Flood WarningDMXBremer, Butler, Franklin, Grundy, Hardin6 hr
Apr 25, 6:51 AM CDTRiver Flood WarningDMXMarshall3 days
Apr 25, 7:03 AM CDTRiver Flood WarningDMXHumboldt, Kossuth5 days
Apr 25, 7:17 AM CDTRiver Flood WarningDMXBlack Hawk, Butler6 days
Apr 25, 7:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler61 hr
Apr 25, 7:27 AM CDTRiver Flood WarningDMXBlack Hawk6 days
Apr 25, 7:51 AM CDTRiver Flood WarningDMXDallas13 hr
Apr 25, 7:55 AM CDTRiver Flood WarningDMXPolk27 hr
Apr 25, 7:55 AM CDTRiver Flood WarningDMXPolk13 hr
Apr 25, 7:58 AM CDTRiver Flood WarningDMXMadison, Warren26 hr
Apr 25, 8:06 AM CDTRiver Flood WarningDMXMahaska5 days
Apr 25, 10:01 AM CDTAreal Flood WarningDMXTama12 hr
Apr 25, 10:58 AM CDTAreal Flood WarningDMXBlack Hawk, Bremer, Butler, Franklin, Grundy, Hardin and 2 more12 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer23 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXPolk10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXDallas, Polk10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXHumboldt10 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXPolk, Story28 hr
Apr 25, 11:11 AM CDTRiver Flood WarningDMXJasper9 hr
Apr 25, 3:08 PM CDTRiver Flood WarningDMXStory5 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.